# SDR 02FDEA00462

- Difficulty date: July 5, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 29,351 hours, 26,747 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 837101A
- Part serial: 039
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 557 hours, 366 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT RETRACT GEAR ON POSITION 1 SELECTED POSITION 2 THE GEAR CAME UP   (REPEAT WRITEUP) SUBSEQUENT INDICATIONS WERE PITCH TRIM INOP, ATS 2 OFF CAPT TAT INOP, (HEAT FAILURE) & CABIN PRESS REG 1 FAIL & NR 1 TRANSPONDER, NO ALTITUDE READOUT.  REMOVED AND REPLACED PROX DETECTOR UNIT PER M/M 32-31-71-4.  GEAR SWING CHECKS OK IN BOTH SYSTEM 1 AND 2.  EXTENSION AND RETRACTION PERFORMED PER M/M 32-30-00-6.  A/C OK FOR CONTINUED SERVICE.
